# SDR FDKA2010060800140

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 20,467 hours, 18,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOP.  MX R2 FLASHLIGHT, OPS GOOD ON 06/10/2010 ITEM 0076504.
